# SDR UALA2012032201817

- Difficulty date: March 21, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 83,760 hours, 13,418 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Nut Plate
- Condition: Broken
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B AILERON HAS EVIDENCE OF HYD LEAK.  REQ INSPECTOR VERIFY LEAK LIMITS REF A-CK JOB CARD.  OPENED PANEL 661BB AT RT INBD AILERON AND CLEANED AREA.  ACCOMPLISHED LEAK CHECK OF I/B AILERON ACTUATORS.  NO LEAKS FOUND.  OK TO CLOSE ACCESS PANEL.  ONE NUT PLATE BROKEN (TAGGED) NEEDS REPAIR. INSTALLED 1 EA.  NEW NUT PLATE AND CLOSED RT WING I/B AILERON LOWER ACCESS PNL.
